MathSciNet Relay Station
MathSciNet bibliographic data
MR183999 (32 #1475) 40.12
Bagemihl, F.; McLaughlin, J. R. Generalization of some classical theorems concerning triples of consecutive convergents to simple continued fractions. J. Reine Angew. Math. 221 1966 146–149.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement